# SDR AUS20031071

- Difficulty date: July 29, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2210 · Autopilot System
- Part: Capsule
- Condition: Misinstalled
- Location: Autopilot System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOPILOT ALTITUDE HOLD CAPSULE FITTED IN A DIFFERENT POSITION TO THAT STATED BY STC. PERSONNEL/MAINTENANCE ERROR. INCORRECT FIT.
